Format

Send to

Choose Destination
BMJ Case Rep. 2019 Apr 20;12(4). pii: e227789. doi: 10.1136/bcr-2018-227789.

Is ivabradine a wonder drug for atypical POTS?

Author information

1
Internal Medicine, Abington Hospital - Jefferson Health, Abington, PA, USA.
2
Internal Medicine, Sheikh Zayed Medical College, Rahim Yar Khan, Pakistan.

Abstract

Syncope is a sudden loss and gain of consciousness. Traditionally, it is caused by the abnormalities of neurological, cardiac or vasovagal systems. We present a case of a 19-year-old woman presenting with recurrent syncopal episodes with no apparent cause. Examination and investigations were unremarkable for any aetiology except positive tilt tests for postural orthostatic tachycardia syndrome. The purpose of this report is to make physicians aware of the unique presentation of this rare aetiology with recurrent syncopal episodes and the novel management approach.

KEYWORDS:

general practice / family medicine; neurology

PMID:
31005863
DOI:
10.1136/bcr-2018-227789
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for HighWire
Loading ...
Support Center